# SDR CA050817010

- Difficulty date: August 12, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 10,661 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 148144
- Condition: Blown
- Location: Brake Seal
- Component: Brake, Bendix, 147515
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT NOTICED FLUID LEAKING FROM THE LT BRAKE.  UPON LANDING THE PILOT NOTICED THERE WAS NO FEED BACK FROM THE LT BRAKE PEDAL. THE AIRCRAFT LANDED UNEVENTFULLY.  DURING INVESTIGATION MAINTENANCE NOTED THAT THE BRAKE SEAL HAD BLOWN.  THE BRAKE ASSY WAS REPLACED WITH A SERVICEABLE UNIT AND THE AIRCRAFT WAS RETURNED TO SERVICE.
